I'm 39 female and for past 2 yrs have episodes of chest tightness, pain, & shortness of breath. Wt. 190lbs. Only happens during workouts and not always, 2-3 a month. Kickbox, spin & raquetball 4-5 days a week faithfully! Stress test/thallium, echo, ekgs and blood tests normal. Holter showed hr at 200 with pain episode. Have taken verapamil, toprol, atenolol, nadalol, stop due to side effects. Now on Cardizem la 180 mg daily + baby asprin for past month. Nothing has ended episodes. Friday did cardiopulmonary exercise stress test on treadmill. Start at 70 hr & 118/76 bp. Had to stop after 5 minutes due to short breath, but no pain. May sound odd, but I would like to have reached that point so that something may have been shown. Hr. 178 bp 178/72. Would this be a normal response even while taking Cardizem? Any other tests to consider? Any input is apreciated.
Thank you for your response. I workout very intensely 1-3 hours 4-5 days a week every week. My hrt rate typically increases quickly, but I keep going unless I have pain or can't breath. Is it possible to be in poor physical condition with this much physical activity?
I was wondering the same thing. You work out a lot more often than I do and with greater intensity. Just two thoughts come to my meager mind: you mentioned your weight but not your height. If you're carrying a bit more weight than needed that could cause some fatigue. Or what about exercise induced asthma?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.